My TSH level level was 8.9 in last nov, kindly suggest a some food medicine. But I do not want to continue medicine for life time. Awaiting your kind response.
Ask Free Question
Mr Anurag, If you have high TSH values, which means presence of hypothyroidism. In this condition there a deficiency of hormone thyroxine secreted by thyroid gland. Thyroxine is an important hormone, required for brain development and functioning, plus essential for every single metabolic activity that goes on in the body. So in this situation we have to supply thyroxine from outside, hence treatment with Thyroxine tablet has to be continued for life time. If you stop it, then all the symptoms of hypothyroidism will come back plus it can lead to serous consequences. Along with medication you have to avoid soyabeans and soya containing products, cabbage, cauliflower, broccoli, radish, mustard, peanuts and coffee. Consume more green leafy vegetables, fruits, sea foods, low fat milk products. Use whole grain flour for making chapati and roti. But please do not think of stopping thyroxine tablets.
Take help from the best doctors
Ask a free question
Get FREE multiple opinions from Doctors